Jump to content

Iamaperson: Invega 6mg


iamaperson

Recommended Posts

Help, my life is ruined. I take invega 6 mg after that i have taken zyprexa and a similar medicinal. Successively they give me eight syringes of anthipsicotic and i'am stabilized by invega 3 mg and then 6 mg. What can i do ? I can talk with my doctor to reduce the dosage ? Can i go everywhere ? or i must stay at home without go outside ?

Edited by baroquep
Link to comment
  • ChessieCat changed the title to Iamaperson: Invega 6mg
  • Moderator Emeritus

Hi Iamaperson,

 

Welcome to Surviving Antidepressants (SA), I am glad that you found the site.  It sounds like you are dealing with some horrible symptoms and I hope that you find the information Surviving Antidepressants provides helpful in your situation.  I certainly understand your desire to talk with your doctor to reduce your dosage and am providing you with a couple of links on how to talk with your doctor and find support from him/her to help you safely taper off of these drugs.

 

How do you talk to a doctor about tapering and withdrawal?
What should I expect from my doctor about withdrawal symptoms?

 

Before being able to provide you with any specific information with respect to your current situation, we would ask that you summarize your withdrawal/drug history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months in particular?  

 

We ask all members to provide their drug history as a signature.  This will be a permanent part of your introduction and It helps moderators to be able to see all of your details at a glance.  You can find the information on how to complete your signature at the link below:
 
Instructions:  Withdrawal History Signature
 
    •    Please leave out symptoms and diagnoses.
    •    A list is easier to understand than one or multiple paragraphs. 
    •    Any drugs prior to 24 months ago can just be listed with start and stop years.
    •    Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
    •    Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.

 

Please feel free to connect with other members of the community in their introduction threads.  Surviving Antidepressants is a very supportive community who share their experiences tapering off of antidepressants and are here to help.  Please take a moment to complete your withdrawal history signature so that the moderators have a better idea of what you are dealing with and can make recommendations specific to you.

 

Best,

BaroqueP

Edited by baroquep

Current Prescription Drugs for Hypothyroidism:  Synthroid 100mcg / Cytomel 5mcg (15 years Pristiq/Effexor)

Tapering Schedule
September 15, 2016 - switched from Pristiq 50mg to Effexor XR 75mg; November 10, 2016 - reduced to 67.5 Effexor XR
December 9, 2016 - reduced 60.75
January 5, 2017 - reduced 54.67
January 30, 2017 - reduced to 49.0
February 20, 2017 - reduced to 44.0 
May 20, 2017 - reduced to 40.25 (holding for additional month due to late onset of withdrawal symptoms after this taper)
July 17, 2017 - reduced to 38.24
August 15, 2017 - reduced to 37.5 (50% of my original dose)

October 15, 2017 - reduced to 35.6

November 12, 2017 - reduced to 33.8
December 15, 2017 - up-dose to 35.6
December 28, 2017 - up-dose to 37.5

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy